# SDR 20010601CW007

- Difficulty date: August 8, 2000
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Spring
- Part number: A3496
- Condition: Broken
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED PROPELLER NOT GOING INTO FULL FEATHER AT ENGINE SHUT DOWN.  INSPECTION REVEALED THAT ALL PROP BLADES WERE FREE TO TWIST 45 DEG.+ BY HAND.  THERE WERE NO EXTERNAL FAULTS VISIBLE AND THE DOME MOVED FREELY WITH THE BLADES.  DETAILED INSPECTION REVEALED THAT THE FEATHER SPRING HAD SHATTERED IN MANY LOCATIONS.  CAUSE OF FAILURE HAS NOT BEEN DETERMINED.
